Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comment
    1
  • views
    986

4 week update

anushree_agarwal1

179 views

So I officially completed 1 month mark yesterday.  I visited my derm and he decided to keep me on 10mg dose.. my face is more red and I was seeing some improvement in my marks before but they seem to be more red now.. I have got dry Patches on my face..I am not sure if it is eczema or not..my derm said it is due to sun sensitivity and he had prescribed me a topical steroid cream for 3 days.. he has also changed my night cream to dapsone.. overall I had lot of small pimples on my face past week..it seems to have calmed down a bit.. funny thing happened yesterday.. I went to office yesterday and I was interviewing a guy .. I was in thr for 1 hour and when I came out I had 2 new red pimples.. maybe the guy cursed me or something.. but I didn't have anything when I went in to take interview and when I came out I had 2 red small pimples.. overall my condition is worse when I started accutane..I am now contemplating if it was a correct decision or not..I cried for 2 hours straight today ..I hope I don't end up with dry patches on my face due to accutane today.. this process is definitely not easy.. its like gambling with your face...Am I pushing my luck a little too hard? Is the risk worth taking.. we will have to wait and find out..



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×